# SDR ASAA1159457

- Difficulty date: April 15, 2011
- Submitted: April 19, 2011
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 2,970 hours, 979 cycles
- System (JASC): 2163 · Cabin Temperature Sensor
- Part: Sensor
- Part number: 412A160041
- Condition: Dirty
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANTS REPORT AFT CABIN TOO COLD.  TURNED CONTROLLER TO NEARLY MAX WITHOUT MUCH EFFECT.  CLEANED CABIN TEMP SENSORS IAW MM 21 61 10.  CABIN TEMPERATURE CONTROL OPS NORMAL IAW REPAIR CONFIRMATION FIM 21 61 TASK 847.
